How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63951
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I have a serious allergy to morphine and was given tramadol

Customer Question

I have a serious allergy to morphine and was given tramadol I took it and was non responsive after for 4-5 minutes what happened
Submitted: 1 year ago.
Category: Neurology
Expert:  DrThomasMd replied 1 year ago.
Hello
There is no way to say exactly what happened.
That requires exam, looking at your chart, knowing you as a patients.
Possibilities range from a side effect, such as a blood pressure drop, to something that had nothing to do with the tramadol, such as a heart rhythm problem.
This needs further work up.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.